# SDR AUS20011401

- Difficulty date: December 30, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 676801007
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(AUS) TRAILING EDGE FLAP CONTROL UNIT FAULTY.
